PDA

View Full Version : Piperazine and Buspirone



Jewel
08-06-2010, 05:59
I've got a question about mixing piperazine and buspar. I got some pills which, sadly, turned out to be piperazine. My boyfriend and I took 2.5 of them unknowingly, (I trusted the girl I got them from- silly of me), and I got extremely sick. Hot/cold flashes, nausea, severe muscle weakness, extreme anxiety, skin numbness, hallucinations, etc. In short, I wanted to die. My boyfriend also got sick, but not even close to as bad as I was. He just felt strange, a bit anxious, some mild nausea and got a killer migraine 6 hours later.

The person I got these from took a half of one of these same pills and claimed to have had a great time (though it seems she's never actually had MDMA- it sounds like all the pills she's had have been pipes, so she, sadly, doesn't know the difference). I guess in small doese piperazine can be fun for some people.

Anyway, something that I had forgotten is that Buspirone- an anti anxiety medication I take 2x daily- is a type of piperazine. I've been thinking that maybe there is some sort of correlation. Does anyone have any idea if combining piperazines (whatever was in those pills and my medication) could cause a more adverse reaction than if I was not taking medication? Has anyone else who takes Buspar also taken adulterated pills containing pipes? I'm curious to know other's reactions.

Bearlove
08-06-2010, 16:56
I found this warning about Buspirone

Since buspirone can bind to central dopaminergic receptors, the possibility of acute and chronic changes in dopamine mediated neurological function (e.g. dystonia, pseudo-parkinsonism, akathisia and tardive dyskinesia) should be considered

Now think about how piperazines get you 'high' then is this really worth the risk?

Also something else to take into consideration - your taking Buspirone to slow your heart/blood pressure to reduce stress. You then take something thats going to increase your heart rate and blood pressure... Surely then if they increase so does the risk of your anxiety starting again only leading you to panic etc

I personally don’t know but given the way that Buspirone works and the reason your taking it then taking a stimulant like Bzp, Mcpp (or whatever piperazine pill you have) just seems dangerous.

Jewel
08-06-2010, 22:51
Thanks for the reponse...
Seems I overlooked something. Since Buspar is a piperazine I automatically associated the badness as being a possible affect of the mixing of piperazines- which I'm sure it partially was... But, I take 2 medications- Wellbutrin- which is a dopamine and neoepinephrine uptake inhibitor, and Buspirone. I found while looking this up is that BZP acts to release neuroepinephrine and dopamine, and that most piperazines used recreationaly act similarly. Too much neoepinephrine is associated with anxiety and induces paranoia. I'm still looking into the other affects, like the muscle weakness and inability to move. But I guess it's safe to say that the mix of both of my meds with other piperazines is a very bad idea. Though, using MDMA seems to cause no negative effects- I'm guessing because neither of my meds has a direct affect on serotinin.